Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for September 15, 2006


There seems to be a difference with my eyes after taking the Lutein yesterday so let’s see what happens after a couple of days.

Last night around 8:30 I started to get my weird “magnesium” chest pains. I took some homeopathic magnesium and felt better almost instantly. This is the first time I’ve used it since switching to the magnesium water. I think the reason this happened was because yesterday I only had one Redoxon-B capsule and normally I have two. It contains magnesium so that would explain it.

Just before going to bed, I took one dose of the magnesium water and there was no vibration. I was having a hard time getting to sleep and after about thirty minutes, I started vibrating. I went downstairs and took three 100 mg capsules of magnesium citrate and went back to bed.

The results? No vibration…

Advertisements

September 15, 2006 - Posted by | Health | , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: